# SDR CA120301005

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,077 hours
- Engine: Ge CF348E5A1
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL LANDING AND EXITING THE RUNWAY THE CREW REPORTED THE ACFT HAD A STEERING FAIL MESSAGE.  THE ACFT TAXIED NORMALLY WITH DIFFERENTIAL BRAKING TO THE GATE.  IAW QUICK REF RESET GUIDE, PROC CARRIED OUT, FIM 32-53-00-810-806-A, FAULT CLEARED.
